Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 197–198 (Mi umn637)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the number of primes yielding square-free sums with given numbers

M. E. Changa

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm637

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 613–614

Bibliographic databases:

MSC: Primary 11A41; Secondary 11A07
Accepted: 24.03.2003

Citation: M. E. Changa, “On the number of primes yielding square-free sums with given numbers”, Uspekhi Mat. Nauk, 58:3(351) (2003), 197–198; Russian Math. Surveys, 58:3 (2003), 613–614

Citation in format AMSBIB
\Bibitem{Cha03}
\by M.~E.~Changa
\paper On the number of primes yielding square-free sums with given numbers
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn637}
\crossref{https://doi.org/10.4213/rm637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998785}
\zmath{https://zbmath.org/?q=an:1093.11060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..613C}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 613--614
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000637}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242266992}


Linking options:
  • http://mi.mathnet.ru/eng/umn637
  • https://doi.org/10.4213/rm637
  • http://mi.mathnet.ru/eng/umn/v58/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:273
    Full text:191
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022